Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Suffering from pain in ears, burning in toes, feel dizzy and pain when breathing. Cause for this symptoms?

Hi. I ve been checking my bp lately because I ve been dizzy lately and I ve felt weak off and on. My bp ranges from 90-125/50-85. I ve also had pain in my ears, burning in my toes sporadically, and sporadic pinching-like pains in my chest and shoulder area, especially the left side. Also sometimes theres pain when i breathe deep, but not all of the time. I m not diabetic and check my sugar often. Any suggestions as to what s wrong?
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that you are experiencing neuropathic pain when you mention that you have burning sensation in your toes, and have pinching like pains in your chest and shoulder area. This is assuming that you have not had any reason to feel this way, i.e. a history of fall with injury or a head injury, etc. I also believe that you might have to continue to maintain a blood pressure like you have been lately. Although you mention that you check your sugar often, it seems like it is because of diabetes and neuropathic pain is very common in diabetes. I believe that you will do well with medications after consulting a qualified local doctor. I hope this helps.

Take care and have a lovely day!
Answered: Fri, 14 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor